≡ ▼
ABC Homeopathy Forum

 

 

Remedy Finder:

Eczema

 

 

Similar posts:

5 yrs old girl with high eczema and dry skin not healing [urgent help needed] 20Eczema on right hand 3eczema suppression 16My 7 yr old son seems to have eczema 7Dr. Jitesh Eczema/red skin/rash on hand 11Toddler with very dry skin and eczema 40eczema around eyes 2childhood eczema 6Dr Reva Eczema problem 1Kid with Allergies, Eczema and asthama (Consultation from Dr. Kadwa please) 55

 

The ABC Homeopathy Forum

3 year old eczema

Hi,
My son is almost 3 now. He developed eczema just 15 days after his birth. First, dr.s say he'll outgrow of it by age 2. which did not happen. and so we started homeopathy treatment from January this year (2 months after he turned 2). it's been 8 months now. And I am not sure about his improvement. and from last 2 months he is coughing a lot. no medicines seems to be working. it's dry coughing. Dr. says his chest is clear. and just prescribed Atarax syp. but, this time I think it's the worst. not a single min has passed without coughing. Homeopathy Dr gave him ANTIM TART couple of times before when he had the similar problem. and it worked. but, then if we stop again he develops it. Needless to say his eczema gets worst at this times.


I am really frustrated now. and I also got a feeling that b'coz of eczema pills he is getting coughing (which can be a myth)! but, the day he starts those pills, his coughing is back.

The very first time he developed eczema on his back and all over his face. Then we were applying Hydrocortisone 1% and it always worked.

before we started homeopathy treatment, his rashes were on cheeks, on palm joint and on feet. which are in form of patch. and on stomach and back. which were scattered.

And after we started the treatment, His rashes are mostly on cheeks, hand joints, leg joints and on-off on stomach and back (but, those are scattered, not the patches)earlier he also had it on scalp. but, but now his scalp is clear. and his hands are also improving. He has black patches on hand joints and has hairs on that part. but they are smooth. Also it has been observed that he is having more rashes on his right cheek, hand and leg than left! couple of time when I stop the medicine his rashes becomes less visible. So, I think that was the wrong medicines. And once the Dr. also admitted that!

So, now my ques are,

1)IS homeopathy is a experimental kind of therapy?

2)Do you think he is on right track of improvement or his eczema is treatable?

3)Is he on the verge of getting Asthma?

PLs let me know if you need more info.

Thanks a lot in advance,
Avni.
 
  Avni Dhuvad on 2008-08-26
This is just a forum. Assume posts are not from medical professionals.
please tell us which remedy he has been taking, if u know.

please stop the remedy if you see any new symptoms or if there is no change even after a considerable time.

antidote the bad effects of the remedy by asking the physician that you want to start afresh and thus antidoting is required.

now,

i would agree that eczema is difficult to treat but its not totally an experiment. homeopath tries to zero in on one or two remedies and tries it for sometime to see the response. he changes the remedy as soon as he comes to know its not working.

the mistake your homeopath has done is that he has continued the doses for a long time without any prudence.

eczema is treatable to a great extent if the right remedy and RIGHT POTENCY is given.

cant say if he is on the verge of getting asthma.it could be the proving of the remedy as well. however, the creams that are used to suppress the eczema can be the reason of the disease getting chronic and affecting the deeper organs. its not improbable that if eczema is suppressed, the disease manifests itself as asthma.

advise would be to go for antidoting and stopping all remedies for some one or two months.

note the fresh symptoms and them try again here or elsewhere.
 
rishimba last decade
Thanks a ton Dr. Rishimba!

I don't know all the remedies. but, few were Lycopodium 30, ipecec 30, pulsatilla 30. this may include the pills for cough.

So, mean while after stopping the treatment, Do I left with any other option except steroids when the rashes become worst?

I stay in Bangalore. Can you recommend any good Dr. locally?

Avni.
 
Avni Dhuvad last decade
its better to do your own reserch and find out a good homeopath.

if you tell him the case history, he will do the needful.
 
rishimba last decade

Post ReplyTo post a reply, you must first LOG ON or Register

 

Important
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.